Flinders Academic Commons >
Research Publications >
05 - Mathematics, Information and Communication Sciences >
0101 - Pure Mathematics >
Please use this identifier to cite or link to this item:
|Title: ||Oscillation and asymptotic behaviour of a class of
higher order non-linear difference equations|
|Authors: ||Gopalsamy, Kondalsamy|
|Issue Date: ||2003|
|Citation: ||El-Morshedy, H. & Gopalsamy, K.,
2003. Oscillation and asymptotic behaviour of a class of higher order non-linear
difference equations. Annali Di Matematica Pura Ed Applicata, 182(2), 143-159.|
|Appears in Collections:||0101 - Pure Mathematics|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.